# SDR UALA2012072704082

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 43,126 hours, 11,020 cycles
- Engine: Pwa PW4056
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: A71882003
- Part serial: 27102
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FCC FAULTING RIGHT ELEVATOR SERVO.  REPLACED RT ELEVATOR SERVO VALVE PER AMM.  PERFORMED AFDS TEST PER MM.  TEST PASSED.
